# SDR COMA0560171

- Difficulty date: March 12, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 23,511 hours, 21,058 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5705 DURING CLIMBOUT OF CVG RECEIVED A CABIN DOOR HANDLE MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  PERFORMED OPERATIONAL CHECK OF CABIN DOOR AND PRESSURIZATION, DISCREPANCY COULD NOT BE DUPLICATED.
